Paul Ellis

Paul Ellis

Professor of Mathematics and Computer Science


paul.ellis@mville.edu

About Me

Dr. Ellis joined Manhattanville College in 2011. His areas of scholarly interest include set theory, Borel reducibility theory, graph theory, combinatorial game theory, and recreational mathematics. He loves teaching math, and is the director of the Westchester Area Math Circle (westchestermath.org).

Current Courses
Advanced Calculus
Calculus I
Calculus II
Differential Equations
First Year Seminar
Fundamental Concepts of Mathematics
History of Geometry
Intro to Symbolic Logic
Linear Algebra
Math for Liberal Arts - Version A
Math for Liberal Arts - Version B
Mathematical Games
Mathematical Logic
Multivariable Calculus
Precalculus
Putnam Preparation
Senior Readings
Senior Seminar
Professional History
Assistant Professor in Residence
University of Connecticut
Education
Mathematics and Philosophy, AB, University of Chicago
Mathematics, PhD, Rutgers University
Feature Publications

Article

Co-Author with Attila Joó and Daniel Soukup
Reducing the dichromatic number via cycle reversions in infinite digraphs

European Journal of Combinatorics, Vol 90 (2020), 17p

Link to Article

Article

Co-Author with Samuel Coskey
Conjugacy for homogeneous ordered graphs

Archive for Mathematical Logic (2019) 58:457-467

Link to Article

Article

Co-Author with Daniel Soukup
Cycle reversions and dichromatic number in tournaments

European Journal of Combinatorics (2019) 77:31-48

Link to Article

Article

Author
The classification problem for simple unital finite rank dimension groups

Israel Journal of Math (2018) 226: 419-445

Link to Article

Article

Co-Author with Samuel Coskey and Japheth Wood
Touching Infinity: Hyperbinary Numbers and Fraction Trees

MTCircular Magazine, Spring 2018

Article

Co-Author with Samuel Coskey
The conjugacy problem for automorphism groups of countable homogeneous digraphs

Contributions to Discrete Mathematics, Vol 12, No 1 (2017): 62-73

Link to Article

Article

Co-Author with Samuel Coskey
The conjugacy problem for automorphism groups of countable homogeneous structures

Mathematical Logic Quarterly (2016) 62: 580-589

Link to Article

Article

Co-Author with Samuel Coskey and Scott Schneider
The conjugacy problem for the automorphism group of the random graph

Archive for Mathematical Logic (2011) 50: 215-221

Link to Article

Article

Co-Author with Sherwood Hachtman, Scott Schneider, and Simon Thomas
Ultraproducts of finite alternating groups

RIMS Kokyuroku, No. 1619 (2008), 1-7

Link to Article